# SDR WVER0626201491512

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 26,001 hours, 21,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033202
- Condition: Cracked
- Location: Zone 200
- Part time: 26,001 hours, 21,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT RBL 12 HAS A CRACK APPROXIMATELY .5 INCHES LONG.
